# SDR 2003FA0000115

- Difficulty date: January 27, 2003
- Submitted: February 6, 2003
- Operation: General aviation
- Aircraft: N720CC
- Make and model: Lear 45LEAR
- Aircraft serial: 45072
- Aircraft time: 1,372 hours, 1,165 cycles
- Engine: Garrtt TFE7313
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Clip
- Part number: C1444881
- Condition: Backed Out
- Location: Te Flaps
- Part time: 1,372 hours, 1,165 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP OUTBOARD LOWER ACTUATOR COVER PLATE FOUND DISTORTED AND BENT. UPON INVESTIGATION FOUND CIR-CLIP FOR LOWER GIMBLE PIN MISSING. THIS MISSING CLIP ALLOWED GIMBLE PIN TO DROP DOWN. WHILE PIN WAS BACKING OUT AND DURING FLAP OPERATION DAMAGED OCCURRED TO THE FLAP ACTUATOR COVER PLATE AND FLAP STRUCTURE.  REPLACED POWER UNIT-FLAP DRIVE. COMPLETED REPAIRS TO COVER PLATE AND FLAP STRUCTURE PER LEAR INSTRUCTIONS.  SUGGEST INSPECTION FOR CIR-CLIPS AT AN INCREASED INTERVAL.
